# SDR ASOA2015042712683

- Difficulty date: April 2, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,628 hours, 24,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3501113
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND, CARGO SILL, FS 605.00 FLOOR ANGLE IS CRACKED.  REMOVED CRACKED ANGLE AT FS 605 FLOOR CARGO DOOR STRUCTURE. TRANSFERED HOLES TO NEW ANGLE & DEBURRED IAW SRM 51-40-11 PG 1-2.  INSTALLED NEW FLOOR ANGLE AT FS 605.00 IAW SRM 51-42-06, 51-42-10 & 51-42-20.
